Alert archive / California / Wind Advisories in 2007
Wind Advisory 106, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jun 4, 2007, 2:48 PM PDT. It took effect at Jun 4, 2007, 3:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 2:48 PM PDT (21:48 UTC)
- In effect from
- Jun 4, 2007, 3:00 PM PDT
- Expired
- Jun 4, 2007, 11:55 PM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 042148 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 248 PM PDT MON JUN 4 2007 ...STRONG LATE AFTERNOON AND EVENING WINDS EXPECTED TODAY THROUGH MID WEEK FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS... .AREAS OF GUSTY NORTH TO NORTHWEST WINDS WILL AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS BEGINNING LATE THIS AFTERNOON AND CONTINUING THROUGH MIDNIGHT. EXPECT WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS. WINDS ARE EXPECTED TO DIMINISH BY MORNING...BUT WILL REDEVELOP EACH AFTERNOON AND EVENING ON TUESDAY AND WEDNESDAY. THERE IS THE STRONG POTENTIAL FOR WINDS TO BE EVEN STRONGER AND MORE WIDESPREAD ON TUESDAY AND WEDNESDAY EVENINGS. CAZ039-050415- /O.NEW.KLOX.WI.Y.0106.070604T2200Z-070605T0700Z/ SANTA BARBARA COUNTY SOUTH COAST- 248 PM PDT MON JUN 4 2007 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR STRONG NORTHWEST TO NORTH WINDS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH CAN BE EXPECTED BELOW PASSES AND CANYONS. THE STRONGEST WINDS THIS EVENING WILL BE ALONG HIGHWAY 101 BELOW THE GAVIOTA PASS...AND ALONG HIGHWAY 154 BELOW SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. OPERATORS OF HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION. $$ CAZ052-050415- /O.NEW.KLOX.WI.Y.0106.070604T2200Z-070605T0700Z/ SANTA BARBARA COUNTY MOUNTAINS- 248 PM PDT MON JUN 4 2007 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT FOR STRONG NORTHWEST TO NORTH WINDS... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS OVER 45 MPH CAN BE EXPECTED THROUGH PASSES AND CANYONS. THE STRONGEST WINDS THIS EVENING WILL BE ALONG HIGHWAY 101 THROUGH GAVIOTA PASS AND ALONG HIGHWAY 154 THROUGH THE SAN MARCOS PASS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. OPERATORS OF HIGH PROFILE VEHICLES ARE ADVISED TO USE EXTRA CAUTION. $$ KAPLAN
2 follow-up statements
000 WWUS76 KLOX 050420 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 920 PM PDT MON JUN 4 2007 ...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED THROUGH MID WEEK FOR PORTIONS OF SOUTHWEST CALIFORNIA... .AREAS OF GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE TO AFFECT THE SANTA BARBARA COUNTY SOUTH COAST AND MOUNTAINS THROUGH MIDNIGHT TONIGHT. EXPECT WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS ARE EXPECTED TO DIMINISH BY TUESDAY MORNING...BUT SHOULD STRENGTHEN AND BECOME MORE WIDESPREAD BY TUESDAY EVENING...AFFECTING THE MOUNTAINS AND DESERTS OF LOS ANGELES AND VENTURA COUNTIES IN ADDITION. THIS NEXT ROUND OF STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY EVENING...THEN DIMINISH OVERNIGHT. CAZ059-051030- /O.NEW.KLOX.WI.Y.0107.070605T1900Z-070607T0100Z/ ANTELOPE VALLEY- 920 PM PDT MON JUN 4 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT WEDNESDAY. GUSTY WEST WINDS WILL INCREASE TO 25 TO 35 MPH EARLY TUESDAY AFTERNOON...WITH LOCAL GUSTS NEAR 50 MPH. THESE WINDS WILL CONTINUE THROUGH THE NIGHT AND INTO WEDNESDAY...DIMINISHING WEDNESDAY EVENING. THESE WINDS MAY CREATE BLOWING SAND AND DUST WHICH CAN REDUCE VISIBILITIES UNDER ONE QUARTER MILE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-052-051030- /O.NEW.KLOX.HW.A.0008.070606T0400Z-070606T1900Z/ /O.CON.KLOX.WI.Y.0106.000000T0000Z-070605T0700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 920 PM PDT MON JUN 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 45 MPH CAN BE EXPECTED BELOW AND THROUGH PASSES AND CANYONS. THE STRONGEST WINDS WILL BE ALONG HIGHWAY 101 THROUGH GAVIOTA PASS AND ALONG HIGHWAY 154 THROUGH THE SAN MARCOS PASS. THESE WINDS WILL DIMINISH TUESDAY MORNING...BUT WILL REDEVELOP AND INTENSIFY TUESDAY EVENING. AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH ARE EXPECTED...WITH POTENTIALLY DAMAGING GUSTS UP TO 60 MPH POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT AND DIMINISH BY LATE WEDNESDAY MORNING. ANOTHER ROUND OF GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY EVENING THROUGH THURSDAY MORNING...AND ANOTHER HIGH WIND WATCH MAY BE NEEDED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ053-054-051030- /O.NEW.KLOX.HW.A.0008.070606T0400Z-070606T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 920 PM PDT MON JUN 4 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH ARE EXPECTED...WITH POTENTIALLY DAMAGING GUSTS UP TO 60 MPH POSSIBLE ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR. THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT AND DIMINISH BY LATE WEDNESDAY MORNING. ANOTHER ROUND OF GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY EVENING THROUGH THURSDAY MORNING...AND ANOTHER HIGH WIND WATCH MAY BE NEEDED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ KITTELL/GOMBERG
000 WWUS76 KLOX 050655 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1155 PM PDT MON JUN 4 2007 ...STRONG AND POTENTIALLY DAMAGING WINDS EXPECTED THROUGH MID WEEK FOR PORTIONS OF SOUTHWEST CALIFORNIA... .WINDS WILL STRENGTHEN AND BECOME WIDESPREAD BY TUESDAY EVENING...AFFECTING THE MOUNTAINS AND DESERTS OF LOS ANGELES AND VENTURA COUNTIES IN ADDITION TO THE MOUNTAINS AND SOUTH COAST OF SANTA BARBARA COUNTY. THESE STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY EVENING. CAZ039-052-051300- /O.CAN.KLOX.WI.Y.0106.000000T0000Z-070605T0700Z/ /O.CON.KLOX.HW.A.0008.070606T0400Z-070606T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- 1155 PM PDT MON JUN 4 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE WIND ADVISORY. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. SUNDOWNERS WILL REDEVELOP AND INTENSIFY TUESDAY EVENING. AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH ARE EXPECTED...WITH POTENTIALLY DAMAGING GUSTS UP TO 60 MPH POSSIBLE THROUGH AND BELOW PASSES AND CANYONS. THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT AND DIMINISH BY LATE WEDNESDAY MORNING. ANOTHER ROUND OF GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY EVENING THROUGH THURSDAY MORNING...AND ANOTHER HIGH WIND WATCH MAY BE NEEDED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ059-051300- /O.CON.KLOX.WI.Y.0107.070605T1900Z-070607T0100Z/ ANTELOPE VALLEY- 1155 PM PDT MON JUN 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO 6 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 PM PDT WEDNESDAY. GUSTY WEST WINDS WILL INCREASE TO 25 TO 35 MPH EARLY TUESDAY AFTERNOON...WITH LOCAL GUSTS NEAR 50 MPH. THESE WINDS WILL CONTINUE THROUGH THE NIGHT AND INTO WEDNESDAY...DIMINISHING WEDNESDAY EVENING. THESE WINDS MAY CREATE BLOWING SAND AND DUST WHICH CAN REDUCE VISIBILITIES UNDER ONE QUARTER MILE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-051300- /O.CON.KLOX.HW.A.0008.070606T0400Z-070606T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1155 PM PDT MON JUN 4 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. AREAS OF NORTHWEST TO NORTH WINDS 30 TO 40 MPH ARE EXPECTED...WITH POTENTIALLY DAMAGING GUSTS UP TO 60 MPH POSSIBLE ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR. THESE WINDS SHOULD CONTINUE THROUGH THE NIGHT AND DIMINISH BY LATE WEDNESDAY MORNING. ANOTHER ROUND OF GUSTY NORTHWEST WINDS ARE EXPECTED WEDNESDAY EVENING THROUGH THURSDAY MORNING...AND ANOTHER HIGH WIND WATCH MAY BE NEEDED. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ RORKE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 4, 2:40 PM PDT, 8 minutes earlier.
Area forecast discussion, Jun 4, 2:40 PM PDT, 8 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 240 PM PDT MON JUN 4 2007 .SHORT TERM...(TONIGHT-THURSDAY) UPPER LEVEL RIDGE OVER SO CAL BEGINNING TO FLATTEN OUT WITH UNUSUALLY LARGE BROAD-SCALE TROF APPROACHING SRN CAL THIS TIME OF YEAR. TEMPS SHOULD BE VERY SIMILAR TO YESTERDAY WITH MAYBE A DEGREE OR TWO OF WARMING ACROSS THE INLAND AREAS INCLUDING THE ANTELOPE VALLEY AND SOME MOUNTAIN SITES WHERE TEMPS COULD REACH TO 103 DEGREES. VALLEYS WERE ALSO TRENDING SLIGHTLY WARMER THEN YESTERDAY AS WELL. WOODLAND HILLS COULD REACH NEAR 90 DEGREES TODAY. LATEST SATELLITE IMAGERY INDICATED STRATUS BURNOFF TO THE IMMEDIATE COAST IN MOST AREAS OF THE FORECAST AREA. ONSHORE SFC PRESSURE GRADIENTS ARE ONLY SLIGHTLY WEAKER THEN YESTERDAY AT THIS TIME. TEMPS WILL BEGIN TO PLUMMET ACROSS THE INLAND AREAS AS H5 MEAN HEIGHTS GO FROM 589DM TO 573DM OVER THE NEXT FEW DAYS. TEMPERATURES WILL DROP NEARLY 15 DEGREES IN SOME LOCATIONS ON TUE AND MARINE LAYER WILL DEEPEN TO NEAR 2500 FT BY TUE MORNING. WITH EVEN FURTHER COOLING ON WED. TUESDAYS HIGH TEMPS SHOULD CONTINUE TO REMAIN COOL AT THE COASTAL AREAS UNDER THE MARINE INFLUENCE...BUT MOST VALLEYS WILL REMAIN IN THE 70S TO NEAR 80 AND THE ANTELOPE VALLEY SHOULD ONLY GET UP TO THE MID 80S. AS COLD AIR PUSHES ACROSS THE LOCAL COASTAL WATERS...THE MARINE LAYER WILL LIKELY BE SCOURED OUT TO THE SANTA BARBARA CHANNEL AS 850 MB TEMPS DROP TO NEAR 7 DEGREES CELSIUS ALL THE WAY DOWN TO THE SANTA BARBARA CHANNEL. WITH STRONG GALES EXPECTED ACROSS THE OUTER COASTAL WATERS TOMORROW...A CATALINA EDDY WILL REDEVELOP...KEEPING LA/VTU COUNTIES IN THE LOW CLOUD AND FOG REGIME. HOWEVER...MODERATE NORTHWEST TO NORTHERLY GRADIENTS WILL SET UP ACROSS SBA COUNTY. THIS WILL TRANSLATE INTO LOCAL AREAS OF STRONG GUSTY WINDS ACROSS THE SBA COUNTY MOUNTAINS AND SOUTH COAST OVERNIGHT. A WIND ADVISORY WILL BE ISSUED FOR THESE AREAS VALID AT 3 PM THROUGH MIDNIGHT TONIGHT. LOW CLOUDS SHOULD CREEP TO THE SBA COUNTY LINE...BUT SHOULD STAY SOUTH OF SANTA BARBARA. STRONG SOUTHWEST TO WEST WINDS WILL ALSO AFFECT THE ANTELOPE VALLEY ON TUESDAY...WHERE A WIND ADVISORY MAY ALSO BE NEEDED. THICKNESS LVLS AND HEIGHTS WILL CONTINUE TO FALL TUESDAY NIGHT AND WEDNESDAY DROPPING TEMPS AN ADDITIONAL 7 TO 10 DEGREES ACROSS THE INLAND AREAS. WITH COLD AIR ADVECTION AND GOOD SUBSIDENCE...WINDS WILL BE A PRIME CONCERN ACROSS THE LA/VTU COUNTY MOUNTAINS...ESPECIALLY THE INTERSTATE 5 CORRIDOR AS STRONG NORTHERLY WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 55 MPH WILL BE POSSIBLE. WIND ADVISORIES WILL LIKELY BE NEEDED AS WELL FOR THE ANTELOPE VALLEY ONCE AGAIN ON WEDNESDAY. A RATHER STRONG SUNDOWNER LOOKS TO BE POSSIBLE TUE EVENING INTO WED MORNING AFFECTING SANTA BARBARA. TEMPS COULD INCREASE LOCALLY 15 DEGREES WITHIN A COUPLE OF HOURS TUE EVENING. WRF MODEL ADVERTISES SBA-SMX PRESSURE GRADIENT TO -4.4. A HIGH WIND WATCH MIGHT BE NEEDED AS WELL. WILL LET THE SWING SHIFT TAKE A LOOK AT THE LATEST MODELS TO GET A BETTER IDEA. TEMPS SHOULD REMAIN SIMILAR ON THURSDAY AS BROAD CYCLONIC FLOW CONTINUES OVER THE FORECAST AREA. WIND SHOULD NOT BE AS STRONG AS COLDER AIR SHIFTS EASTWARD. .LONG TERM...(FRI-MON) BOTH GFS AND ECMWF ARE IN PRETTY GOOD AGREEMENT THROUGH MONDAY. THICKNESS LVLS BEGIN TO RISE A BIT ON FRI AND SAT WHILE AN ELONGATED UPPER LVL HIGH BEGINS TO PUSH WESTWARD INTO CENTRAL CA WITH A VERY WEAK UPR LOW SITUATED NEAR THE AZ/CA BORDER. TEMPS WILL REBOUND ON FRI AND SAT TO NEAR NORMAL. STRONG ONSHORE FLOW WILL CONTINUE TO PERSIST WHICH MEANS THAT NIGHT THROUGH MORNING LOW CLOUDS WILL PREVAIL THROUGH THE PERIOD. TEMPS SHOULD REACH THE MID 90S ACROSS THE ANTELOPE VALLEY AND WARMER MOUNTAIN AREA SATURDAY AND SUNDAY...WITH SLIGHTLY COOLER TEMPS FOR MON. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). && PUBLIC...KAPLAN AVIATION...SWEET WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 4, 2:43 PM PDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 243 PM PDT MON JUN 4 2007 CAZ034>041-044>047-051>054-059-087-088-051300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 243 PM PDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY VERY WARM TEMPERATURES IN THE MID 90S TO AROUND 100 DEGREES AND HUMIDITIES BELOW 15 PERCENT IN THE LOS ANGELES MOUNTAINS AND THE ANTELOPE VALLEY WILL COMBINE WITH GUSTY ONSHORE WINDS AT TIMES THIS AFTERNOON. THIS WILL CREATE PERIODS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THESE AREAS LATER TODAY. A COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA TUESDAY AS A LARGE UPPER LEVEL STORM SYSTEM SPREADS INTO THE WESTERN STATES. GUSTY NORTH TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP ACROSS THE SANTA BARBARA SOUTH COAST AND MOUNTAINS BY LATE THIS AFTERNOON WITH SPEEDS LOCALLY UP TO 50 MPH AT TIMES. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY GUSTY NORTH TO NORTHWEST WINDS WILL BE THE MAIN WEATHER PROBLEM FOR TUESDAY AND WEDNESDAY. WIND ADVISORIES WILL LIKELY BE NEEDED FOR MANY AREAS OF SOUTHERN CALIFORNIA...WITH STRONGEST WINDS EXPECTED IN THE MOUNTAINS AND ANTELOPE VALLEY DURING THIS PERIOD. IN ADDITION...STRONG WINDS OVER THE OUTER COASTAL WATERS WILL BRING THE POTENTIAL FOR GALE WARNINGS AND LARGE WIND WAVES FOR BOATERS AND MARINERS ON TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KAPLAN
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.